Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 16, 2015, 5:13 PM CDT for Coffey County, Lyon County, Osage County, Kansas. It was in force for 47 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 5:13 PM CDT (22:13 UTC)
- Expired
- May 16, 2015, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffey County, KS, Lyon County, KS, Osage County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 5:30 PM CDT | TSTM WND GST 60 | 2 W Emporia, KS | |
| May 16, 5:30 PM CDT | TSTM WND GST 60 | 2 Wnw Emporia, KS | |
| May 16, 5:31 PM CDT | TSTM WND DMG | 5 Ne Olpe, KS | BARNS AND HOMES DAMAGED |
| May 16, 5:31 PM CDT | TORNADO | 3 Sw Neosho Rapids, KS | |
| May 16, 5:31 PM CDT | TORNADO | 5 Wnw Hartford, KS | TORNADO REPORTED NEAR 1632 RD 110. POSSIBLE STRUCTURAL DAMAGE. |
| May 16, 5:36 PM CDT | TSTM WND DMG | 1 S Neosho Rapids, KS | |
| May 16, 5:36 PM CDT | TSTM WND DMG | Sse Neosho Rapids, KS | SEVERAL LARGE TREES DOWN INCLUDING A 100 YEAR OLD HEALTHY ELM TREE SNAPPED AT THE BASE OF THE TREE TRUNK. DAMAGE POSSIBLY THE RESULT OF A TORNADO. |
| May 16, 5:37 PM CDT | TORNADO | 2 N Neosho Rapids, KS | DELAYED REPORT. CONFIRMED TORNADO. STRUCTURAL DAMAGE TO A SHED AND A HOME. |
| May 16, 5:38 PM CDT | TSTM WND DMG | 2 Wnw Neosho Rapids, KS | TRAIN WAS STOPPED AND BLOWN OVER BY WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
075
WUUS53 KTOP 162213
SVRTOP
KSC031-111-139-162300-
/O.NEW.KTOP.SV.W.0034.150516T2213Z-150516T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
513 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
LYON COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 509 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF COTTONWOOD FALLS TO 7 MILES
NORTHWEST OF HAMILTON TO 11 MILES SOUTHWEST OF HAMILTON...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EMPORIA...BURLINGTON...OLPE...HARTFORD...NEOSHO RAPIDS...GRIDLEY...
READING...LEBO...JOHN REDMOND RESERVOIR...NEW STRAWN...MELVERN
LAKE...BETO JUNCTION AND OLIVET.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 147.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3804 9597 3817 9597 3817 9636 3843 9636
3871 9595 3845 9570 3804 9568
TIME...MOT...LOC 2213Z 229DEG 43KT 3838 9638 3809 9621
3788 9622
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
022
WWUS53 KTOP 162239
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT SAT MAY 16 2015
KSC031-111-139-162300-
/O.CON.KTOP.SV.W.0034.000000T0000Z-150516T2300Z/
OSAGE-LYON-COFFEY-
539 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COFFEY...LYON AND SOUTHWESTERN OSAGE COUNTIES UNTIL 600 PM CDT...
AT 536 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF ADMIRE TO HARTFORD TO GRIDLEY...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. WINDS TO 60 MPH WERE REPORTED IN
EMPORIA AT ABOUT 535 PM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...GRIDLEY...READING...LEBO...JOHN REDMOND RESERVOIR...NEW
STRAWN...MELVERN LAKE...BETO JUNCTION AND OLIVET.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 126 AND 147.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3804 9568 3804 9570 3804 9597 3817 9597
3817 9606 3846 9631 3871 9595 3845 9570
TIME...MOT...LOC 2238Z 222DEG 49KT 3858 9611 3831 9588
3810 9588
HAIL...0.75IN
WIND...60MPH
$$928
WWUS53 KTOP 162247
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
547 PM CDT SAT MAY 16 2015
KSC031-111-139-162300-
/O.CON.KTOP.SV.W.0034.000000T0000Z-150516T2300Z/
OSAGE-LYON-COFFEY-
547 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COFFEY...EASTERN LYON AND SOUTHWESTERN OSAGE COUNTIES UNTIL 600 PM
CDT...
AT 545 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ADMIRE TO LEBO TO GRIDLEY...AND MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...JOHN REDMOND RESERVOIR...MELVERN LAKE...NEW STRAWN...
OLIVET AND BETO JUNCTION.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 132 AND 146.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 135 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3804 9568 3804 9597 3817 9597 3817 9606
3834 9600 3851 9624 3871 9595 3845 9570
TIME...MOT...LOC 2247Z 222DEG 49KT 3863 9606 3848 9584
3816 9584
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:24 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 16, 2:24 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 224 PM CDT Sat May 16 2015 .SHORT TERM...(This Evening through Sunday) Issued at 221 PM CDT SAT MAY 16 2015 Monitoring convective development across the Central and High Plains at this hour, ahead of stronger dynamic upper low lifting across central New Mexico, and along a leading piece of shortwave energy moving into north central Oklahoma. Line of convergence in the surface winds extends from near Burlington, all the way southwest into the Texas Panhandle and is aiding in storms developing to the southwest. Forecast area started out cloudy but has broken out with some sunshine and is likely boosting instability for the area. Still some variability in modes and timing with these two features as they move across the forecast area, but for the most part moving first round into the western cwa in the 4-8pm window, with second following close behind and moving through the area late evening through the early morning hours. Initial feature coincides with increasing 0-6km bulk shear into the 40-50 kt range as wind speeds increase aloft with incoming jet streak, but will also face some challenges given ongoing moderate rain working over instability in Central Kansas. Also hard to find what low level feature storms will latch on to for stronger enhancement aside from the aforementioned boundary, but current convection likely to lay down boundaries and locally enhance storm development as the afternoon goes on. Lack of a capped atmosphere also makes focal point harder to determine, and for now have used current convection and incoming upper waves for forecast timing. Will need to keep an eye on storms as they move into our area where skies have been sunny and atmosphere is likely more unstable. Primary threats from storms remain large hail and strong winds, with enhanced risk focused along and west of Topeka, and far western counties still hatched in a moderate risk. Tornado risk is of a more isolated nature, however potential for a stronger tornado increases westward into the far western counties generally west of Abilene. Repeated training of cells over any one area may also bring locally heavy rainfall and a risk for localized flooding. Larger scale upper trof makes a quick exit to the northeast on Sunday morning, with areas drying out west to east through sunrise. Westerly flow behind the wave actually brings a nose of warmer air in aloft and boosts high temperatures on Sunday from the upper 70s to middle 80s. .LONG TERM...(Sunday Night through Saturday) Issued at 221 PM CDT SAT MAY 16 2015 As the upper trough lifts northeast towards the Great Lakes region, a cold front surges southeast through the CWA Sunday evening. Northwest winds around 10 to 15 mph under mostly clear skies will quickly cool the surface into the 50s for Monday morning. The front becomes quasi stationary over southern Kansas on Monday with possible showers developing just south of the CWA. For northeast Kansas, expect sunny skies, gusty north winds, and cooler highs in the upper 60s to lower 70s. Upper ridge builds in Tuesday morning as light winds and strong decoupling of the boundary layer will cool off lows to the lower 40s. The next open upper trough building over Colorado will shift east into central KS on Tuesday. Light surface winds veer towards the east with weak cool air advection and increasing cloudiness to drop highs into the lower and middle 60s. Showers and isolated thunderstorms may begin to impact north central Kansas, with chances increasing to likely Tuesday evening and Wednesday as all guidance is increasingly similar in the main upper forcing lifting across the area. Not expecting severe storms with this system given the limited instability profile. In the extended period, the passing upper trough shears out as residual energy ingests into a strong upper low towards the northern Great Lakes. Lack of strong warm advection and persistent cloud cover will keep temps through Wednesday in the lower 60s before southeasterly flow increases Thursday into Friday with a strong southwest upper trough building towards the plains. Embedded weaker waves impact the CWA beginning Friday and continuing through the weekend as the system approaches. At this time, its difficult to determine the intensity of these storms, however signals of decent instability and increasing wind shear with the jet max would support scattered severe storms during the afternoon and evening hours. && .AVIATION...(For the 18Z TAFs through 18Z Sunday Afternoon) Issued at 1234 PM CDT SAT MAY 16 2015 Sites have cleared to VFR after a line of showers moved through the area this morning. VFR should continue until a line of storms moves from SW to NE this afternoon into tonight impacting all terminals. Exact timing and coverage of these storms is still uncertain, and have continued to use VCTS for this reason. Storms will clear overnight into tomorrow morning from W to E. After this clearing VFR will prevail. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...67 LONG TERM...Bowen AVIATION...Heller
Hazardous weather outlook, May 16, 1:31 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 131 PM CDT SAT MAY 16 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-171845- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 131 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND TRACK NORTH AND EAST DURING THE LATE AFTERNOON AND EVENING...PRIMARILY AFTER 4 PM. SOME OF THESE THUNDERSTORMS WILL BE SEVERE WITH THE PRIMARY HAZARD BEING LARGE HAIL, DAMAGING WINDS AND BRIEF HEAVY RAINFALL. DISCRETE STORMS WILL HAVE THE BEST POTENTIAL FOR PRODUCING ISOLATED TORNADOES DURING THE LATE AFTERNOON AND EVENING HOURS ACROSS NORTH CENTRAL KANSAS. HOWEVER, STORMS COULD EVOLVE INTO MORE OF A BROKEN LINE IN WHICH CASE DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN CONCERN. THUNDERSTORMS ARE FORECAST TO SPREAD EAST INTO NORTHEAST AND EAST CENTRAL KANSAS THROUGH THE EVENING AND INTO THE EARLY MORNING HOURS OF SUNDAY, WITH A CONTINUED RISK FOR LARGE HAIL, DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON OR TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Special weather statement, May 16, 3:02 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
302 PM CDT SAT MAY 16 2015
KSZ037-038-054-162030-
LYON-MORRIS-WABAUNSEE-
302 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORRIS...NORTHWESTERN LYON AND
SOUTHWESTERN WABAUNSEE COUNTIES...
THROUGH 330 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHEAST AT 35 MPH ACROSS PORTIONS OF MORRIS...NORTHWESTERN LYON AND
SOUTHWESTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE COUNCIL GROVE...COUNCIL GROVE LAKE...DUNLAP...
DWIGHT...ALTA VISTA AND BUSHONG.
&&
LAT...LON 3878 9685 3887 9657 3887 9651 3889 9650
3892 9644 3857 9616 3852 9644 3852 9665
TIME...MOT...LOC 2002Z 231DEG 32KT 3862 9658Special weather statement, May 16, 3:40 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
340 PM CDT SAT MAY 16 2015
KSZ022-023-038-162115-
POTTAWATOMIE-RILEY-WABAUNSEE-
340 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...SOUTHEASTERN
POTTAWATOMIE AND NORTHWESTERN WABAUNSEE COUNTIES...
THROUGH 415 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 45
MPH ACROSS PORTIONS OF SOUTHEASTERN RILEY...SOUTHEASTERN POTTAWATOMIE
AND NORTHWESTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS OF 40
TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE MCFARLAND...ST. GEORGE...WAMEGO...LOUISVILLE...BELVUE AND
EMMETT.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 317 AND 331 COULD
ALSO BE AFFECTED.
&&
LAT...LON 3932 9603 3928 9603 3896 9632 3903 9650
3907 9650 3907 9652 3941 9635
TIME...MOT...LOC 2040Z 207DEG 40KT 3904 9638Special weather statement, May 16, 5:09 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
509 PM CDT SAT MAY 16 2015
KSZ054-058-162245-
COFFEY-LYON-
509 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR LYON AND WESTERN COFFEY
COUNTIES...
THROUGH 545 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 50 MPH ACROSS PORTIONS OF LYON AND WESTERN COFFEY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40
TO 50 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE OLPE...EMPORIA AIRPORT...EMPORIA...AMERICUS...
HARTFORD...NEOSHO RAPIDS...GRIDLEY AND ADMIRE.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 144
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE
MARKERS 128 AND 144 COULD ALSO BE AFFECTED.
&&
LAT...LON 3804 9597 3817 9597 3817 9636 3846 9636
3869 9609 3844 9595 3828 9584 3804 9586
TIME...MOT...LOC 2209Z 229DEG 51KT 3834 9645 3802 9625
3781 9626The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:14 PM CDT | Tornado Warning | TOP | Brown | 31 min |
| May 15, 7:44 PM CDT | Tornado Warning | TOP | Brown | 13 min |
| May 16, 3:02 PM CDT | Special Weather Statement | TOP | Morris | 28 min |
| May 16, 3:40 PM CDT | Special Weather Statement | TOP | Pottawatomie | 35 min |
| May 16, 5:09 PM CDT | Special Weather Statement | TOP | Lyon | 36 min |
| May 16, 5:21 PM CDT | Special Weather Statement | TOP | Shawnee | 24 min |
| May 16, 5:29 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 32 min |
| May 16, 5:35 PM CDT | Tornado Warning | TOP | Coffey, Lyon, Osage | 13 min |
| May 16, 5:55 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Douglas, Franklin, Lyon, Osage, Shawnee | 50 min |
| May 16, 6:41 PM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Osage, Shawnee | 64 min |
| May 16, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.